# SDR SWAA2021092004253

- Difficulty date: August 5, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AT RBL 6 KEEL BEAM ; 2021-373070 / [01] REPLACED SUPPORT BRACKET LOCATED BS540 AT RBL 6 KEEL BEAM IAW B737-700 SRM 51-40-02; SRM 51-10-02; [02] REPLACED SUPPORT BRACKET LOCATED BS540 AT RBL 6 KEEL BEAM IAW B737-700 SRM 51-40-02; SRM 51-10-02
